![]() |
Volumn 64, Issue 1, 2001, Pages 1-7
|
Scalings and structures in turbulent Couette-Taylor flow
a,b a c c |
Author keywords
[No Author keywords available]
|
Indexed keywords
FUNCTION EVALUATION;
MATHEMATICAL MODELS;
PROBABILITY DENSITY FUNCTION;
REYNOLDS NUMBER;
TURBULENT FLOW;
COUTTE-TAYLOR FLOW;
SHE-LEVEQUE CONSTANT;
TAYLOR VORTEX ROLL STRUCTURE;
VELOCITY STRUCTURE FUNCTIONS;
STATISTICAL MECHANICS;
|
EID: 84983701972
PISSN: 15393755
EISSN: None
Source Type: Journal
DOI: 10.1103/PhysRevE.64.016308 Document Type: Article |
Times cited : (29)
|
References (27)
|